# SDR CA970129011

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 59225321
- Condition: Damaged
- Location: #2 L/H Ext Brkt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NO SLAT EXTEND LIGHT ON AND SLAT DISAGREE LIGHT ON. LOUD BANG HEARD AT FLAPS 40 DEGREES. TROUBLESHOOTING FOUND SLAT L/H #1 IDLER EXTEND BRACKET BROKEN. MAINTENANCE REPLACED #2 L/H SLAT AND NEW L/H #1 IDLER BRACKET INSTALLED. OPERATIONAL CHECK CARRIED OUT SERVICEABLE.
